Advanced Search
Article Contents
Article Contents

Uniform attractors of 3D Navier-Stokes-Voigt equations with memory and singularly oscillating external forces

Dedicated to the memory of Professor Geneviève Raugel

This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.02-2018.303
Abstract Full Text(HTML) Related Papers Cited by
  • We consider a three-dimensional Navier-Stokes-Voigt equations with memory in lacking instantaneous kinematic viscosity, in presence of Ekman type damping and singularly oscillating external forces depending on a positive parameter $ \varepsilon $. Under suitable assumptions on the memory term and on the external forces, we prove the existence and the uniform (w.r.t. $ \varepsilon $) boundedness as well as the convergence as $ \varepsilon $ tends to $ 0 $ of uniform attractors $ \mathcal A ^\varepsilon $ of a family of processes associated to the model.

    Mathematics Subject Classification: 35B41, 35Q35, 35Q30, 35B40, 45K05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] C. T. AnhD. T. P. Thanh and N. D. Toan, Averaging of nonclassical diffusion equations with memory and singularly oscillating forces, Z. Anal. Anwend., 37 (2018), 299-314.  doi: 10.4171/ZAA/1615.
    [2] C. T. Anh and P. T. Trang, Pull-back attractors for three dimensional Navier-Stokes-Voigt equations in some unbounded domain, Proc. Roy. Soc. Edinburgh Sect. A, 143 (2013), 223-251.  doi: 10.1017/S0308210511001491.
    [3] C. T. Anh and P. T. Trang, Decay rate of solutions to the 3D Navier-Stokes-Voigt equations in $H^m$ spaces, Appl. Math. Lett., 61 (2016), 1-7.  doi: 10.1016/j.aml.2016.04.015.
    [4] C. T. Anh and P. T. Trang, On the regularity and convergence of solutions to the 3D Navier-Stokes-Voigt equations, Comput. Math. Appl., 73 (2017), 601-615.  doi: 10.1016/j.camwa.2016.12.023.
    [5] S. Borini and V. Pata, Uniform attractors for a strongly damped wave equation with linear memory, Asymptot. Anal., 20 (1999), 263-277. 
    [6] F. Boyer and P. Fabrie, Mathematical Tools for the Study of the Incompressible Navier-Stokes Equations and Related Models, Springer, New York, 2013. doi: 10.1007/978-1-4614-5975-0.
    [7] Y. CaoE. LunasinE. S. Titi and S. Edriss, Global well-posedness of the three-dimensional viscous and inviscid simplified Bardina turbulence models, Commun. Math. Sci., 4 (2006), 823-848.  doi: 10.4310/CMS.2006.v4.n4.a8.
    [8] V. V. ChepyzhovM. Conti and V. Pata, Averaging of equations of viscoelasticity with singularly oscillating external forces, J. Math. Pures Appl., 108 (2017), 841-868.  doi: 10.1016/j.matpur.2017.05.007.
    [9] V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Society Colloquium Publications, Vol. 49, American Mathematical Society, Providence, RI, 2002.
    [10] M. ContiE. M. Marchini and V. Pata, Nonclassical diffusion with memory, Math. Methods Appl. Sci., 38 (2015), 948-958.  doi: 10.1002/mma.3120.
    [11] C. M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Rational Mech. Anal., 37 (1970), 297-308.  doi: 10.1007/BF00251609.
    [12] F. Di PlinioA. GiorginiV. Pata and R. Temam, Navier-Stokes-Voigt equations with memory in 3D lacking instantaneous kinematic viscosity, J. Nonlinear Sci., 28 (2018), 653-686.  doi: 10.1007/s00332-017-9422-1.
    [13] S. GattiA. MiranvilleV. Pata and S. Zelik, Attractors for semilinear equations of viscoelasticity with very low dissipation, Rocky Mountain Journal of Mathematics, 38 (2008), 1117-1138.  doi: 10.1216/RMJ-2008-38-4-1117.
    [14] J. García-LuengoP. Marín-Rubio and J. Real, Pullback attractors for three-dimensional non-autonomous Navier-Stokes-Voigt equations, Nonlinearity, 25 (2012), 905-930.  doi: 10.1088/0951-7715/25/4/905.
    [15] C. G. Gal and T. Tachim-Medjo, A Navier-Stokes-Voigt model with memory, Math. Methods Appl. Sci., 36 (2013), 2507-2523.  doi: 10.1002/mma.2771.
    [16] V. K. Kalantarov, Attractors for some nonlinear problems of mathematical physics, Zap. Nauchn. Sem. Lenigrad. Otdel. Math. Inst. Steklov. (LOMI), 152 (1986), 50-54.  doi: 10.1007/BF01094186.
    [17] V. K. Kalantarov and E. S. Titi, Global attractor and determining modes for the 3D Navier-Stokes-Voight equations, Chin. Ann. Math. Ser. B, 30 (2009), 697-714.  doi: 10.1007/s11401-009-0205-3.
    [18] J.-L. Lions and E. Magenes, Non-homogeneous Boundary Value Problems and Applications, Vol. Ⅲ, Springer-Verlag, Berlin-Heidelberg, 1973.
    [19] C. J. Niche, Decay characterization of solutions to Navier-Stokes-Voigt equations in terms of the initial datum, J. Differential Equations, 260 (2016), 4440-4453.  doi: 10.1016/j.jde.2015.11.014.
    [20] A. P. Oskolkov, The uniqueness and solvability in the large of boundary value problems for the equations of motion of aqueous solutions of polymers, Zap. Nauchn. Sem. Leningrad. Otdel. Math. Inst. Steklov. (LOMI), 38 (1973), 98-136. 
    [21] V. Pata, Exponential stability in linear viscoelasticity with almost flat memory kernels, Commun. Pure Appl. Anal., 9 (2010), 721-730.  doi: 10.3934/cpaa.2010.9.721.
    [22] V. Pata, Uniform estimates of Gronwall type, J. Math. Anal. Appl., 373 (2011), 264-270.  doi: 10.1016/j.jmaa.2010.07.006.
    [23] V. Pata and A. Zucchi, Attractors for a damped hyperbolic equation with linear memory, Adv. Math. Sci. Appl., 11 (2001), 505-529. 
    [24] Y. QinX. Yang and X. Liu, Averaging of a 3D Navier-Stokes-Voight equation with singularly oscillating forces, Nonlinear Anal. Real World Appl., 13 (2012), 893-904.  doi: 10.1016/j.nonrwa.2011.08.025.
    [25] R. Temam, Navier-Stokes Equations: Theory and Numerical Analysis, American Mathematical Society, Chelsea Publishing, Providence, RI, 2001.
    [26] X. G. YangL. Li and Y. Lu, Regularity of uniform attractor for 3D non-autonomous Navier-Stokes-Voigt equation, Appl. Math. Comput., 334 (2018), 11-29.  doi: 10.1016/j.amc.2018.03.096.
    [27] G. Yue and C. K. Zhong, Attractors for autonomous and nonautonomous 3D Navier-Stokes-Voight equations, Discrete Contin. Dyn. Syst. Ser. B, 16 (2011), 985-1002.  doi: 10.3934/dcdsb.2011.16.985.
    [28] C. Zhao and H. Zhu, Upper bound of decay rate for solutions to the Navier-Stokes-Voigt equations in $ \mathbb{R}^3$, Appl. Math. Comp., 256 (2015), 183-191.  doi: 10.1016/j.amc.2014.12.131.
  • 加载中

Article Metrics

HTML views(511) PDF downloads(447) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint